Threads in this topic are removed 90 days after the thread was started.

Morning after pill - what can I expect? Worried

(22 Posts)
Oopsnow Sun 31-Aug-14 18:33:52

I suffer anxiety and depression and anything hormonal sends me crackers.

I've had to have the MAP today.

Will it affect me emotionally?

youbethemummylion Sun 31-Aug-14 18:36:06

In my experience yes. I has a day or feeling sick and crying at everything. Only lasted a day though.

CarbeDiem Sun 31-Aug-14 18:39:30

Ime, yes also.
I had a few days of what felt like horrible PMT with added nausea.
Try not to worry op, you obviously needed to take it and any side effects will be short lived.

Electriclaundryland Sun 31-Aug-14 18:47:05

I felt horribly sick, like a hangover. I remember one fabulous occasion when I was 19 and having a 'lovely' family day out with my mum and brother, puking in the bins in Greenwich Park.

Electriclaundryland Sun 31-Aug-14 18:48:19

You can get anti nausea pills to take with it though.

PetiteBateau Sun 31-Aug-14 18:55:05

You can expect nausea & lethargy

waithorse Sun 31-Aug-14 18:58:04

I've taken it a few time's and been totally fine.

CatKisser Sun 31-Aug-14 18:59:28

I've taken it twice and had no symptoms whatsoever.

CatKisser Sun 31-Aug-14 18:59:44

side effects, sorry, not symptoms.

Oopsnow Sun 31-Aug-14 19:11:25

I have to say I'm feeling pretty average. Took it at 2.30pm ish.

Thank you.

Bookaholic Sun 31-Aug-14 19:13:51

I took it about 4 days before my period was due a couple of months ago. The only issue I had was that period was very delayed, the next one came on time but heavier than normal. No emotional/hormonal oddness though.

unicornsoup Sun 31-Aug-14 19:50:58

Going by my own experience... you can expect to have a baby.

Just putting it out there so you are aware that nothing is 100%.

MamadotheBUMP Sun 31-Aug-14 19:54:55

Didn't notice any difference when I took it.

Hope you're ok xxx

Gileswithachainsaw Sun 31-Aug-14 19:57:10

I've taken it a few times no problems at all.

Oopsnow Sun 31-Aug-14 20:03:33

Unicornsoup - yes. I did think that. DH has just had the snip (like last week) and the condom broke. I'd be the unluckiest woman ever (PND X2 hence the decision to have no more bambinos!!)

venusandmars Sun 31-Aug-14 20:49:39

I have taken it a couple of time - with no change in mood, and no sickness. And I was very affected by mood changes when taking any normal contraceptive pills, and very prone to sickness based on hormonal changes (and motion sickness too).

Hope it goes smoothly for you.

Oopsnow Sun 31-Aug-14 21:03:33

Thank venus that's really helpful. Slight tummy pains now but nothing bad.

Oopsnow Wed 03-Sep-14 08:46:03

Day three of nausea now...is this to do with the pill?

CarbeDiem Wed 03-Sep-14 10:30:45

Probably Oops.
Don't panic, if the condom broke on saturday/sunday then IF sperm managed to meet egg I don't even think it would have implanted yet and be causing any nausea symptoms.
When is your period due?

Oopsnow Wed 03-Sep-14 13:04:18

Ah no I'm not worried about being preggers - more what else could be causing this awful nausea!

Not due for ages.

Thanks CarbeDiem

CarbeDiem Wed 03-Sep-14 13:10:36

It should go away very soon, if you have any abdominal pain with vomiting, dizziness or fever then contact your GP.
Hope you feel better soon X

Oopsnow Wed 03-Sep-14 14:17:35

Thank you. Ugh.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now